# SDR DALA2020022101322

- Difficulty date: February 21, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 88,493 hours, 39,145 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 674, L/P 1498567) RH ENG #2 PYLON #2 HOLE HAS 2EA INDICATIONS IN THE CRACK INDICATION ZONE ON THE X-Y DISPLAY PER B757 NDTM 51-00-16 AT 3 AND 9 O CLOCK POSITION LOOKING AFT. BOTH INDICATIONS IN THE TOP SKIN AA# 5720-01100-0101B. CORRECTIVE ACTION: ALL WORK ACCOMPLISHED PER ER/A 585020-14AD REV. O.
